iMed Conference Looking Further

13 - 16 OCTOBER 2016 @ LISBON CITY

Keep looking further!

The best conference for health and life sciences students in europe!

  • Translational research

    The science behind medical knowledge - learn about current research on diverse fields of study and its implications for the future of medicine.

  • Speakers

    A Nobel laureate, a Lasker winner and top notch researchers will come to Lisbon to share their knowledge and experience.

  • People

    Enjoy the opportunity to meet and mingle with other Health and Life Sciences students and professionals.

Event Schedule

  • Centro Cultural de Belém
    Praça do Império, 1449-003 Lisboa

  • 13th - 16th
    October 2016

  • Enjoy the opportunity to meet and mingle with other Health and Life Sciences students and professionals.

  • 13th Oct 2016
  • 14th Oct 2016
  • 15th Oct 2016
  • 16th Oct 2016
  • 08:30

    Check-in

    Local: Nova Medical School | Faculdade Ciências Médicas

  • 09:00

    Workshops

    Duration: 4h

  • 12:15

    Boehringer Ingelheim Research Challenge (for participants of the afternoon workshops)

    Duration: 1h 30m

  • 13:15

    Boehringer Ingelheim Research Challenge (for participants of the morning workshops)

    Duration: 1h 30m

  • 14:00

    Workshops

    Duration: 4h

  • 14:00

    Opening Ceremony

    Duration: 30m
    Dean/Vice-Dean of NMS|FCM
    AEFCM President
    iMed Conference President

  • 14:30

    Opening Lecture

    Duration: 30m
    Gilles Van Cutsem, MD

  • 15:00

    iMed Session

    Duration: 1h
    Bart Knols, MD, PhD
    Martin Elliott, MD, PhD

  • 16:00

    Coffee Break

    Duration: 30m

  • 16:30

    Scientific Lecture – Neonatology

    Duration: 1h 30m
    CHAIRMAN:
    Maria Teresa Neto, MD, PhD
    KEYNOTE SPEAKERS:
    Petra Hüppi, MD, PhD
    Cecilia Götherström, PhD
    Frédéric Amant, MD, PhD

  • 08:30

    Scientific Lecture – Psychiatry

    Duration: 1h 45m
    CHAIRMAN:
    Bernardo Barahôna Corrêa, MD, PhD
    KEYNOTE SPEAKERS:
    Jonathan Flint, PhD
    José Oliveira, MD, PhD
    Thorsten Barnhofer, MD, PhD

  • 10:15

    Coffee Break

    Duration: 30m

  • 10:45

    Lasker Session

    Durantion: 45m
    Chairman: Eduardo Barroso, MD, PhD
    Speaker: Roy Calne, MD, PhD

  • 11:30

    AstraZeneca Innovate Competition

    Duration: 1h
    Keynote Speaker: Maria Leptin, PhD

  • 12:30

    Lunch

    Duration: 1h 30m

  • 15:00

    Scientific Lecture – Oncology

    Duration: 1h 30m
    CHAIRMAN:
    Mónica Bettencourt Dias, PhD
    KEYNOTE SPEAKERS:
    Michael Lisanti, MD, PhD
    Frances Balkwill, OBE, FMedSci
    Kevin Harrington, BSc, MBBS, MRCP, FRCR, FRCP, PhD, DIC

  • 15:30

    Nobel Lecture

    Duration: 45m
    Chairman: José Luís Passos Coelho, MD, PhD
    Speaker: Michael Bishop, MD, PhD

  • 16:15

    Coffee Break

    Duration: 30m

  • 16:45

    iMed Sessions

    Duration: 1h
    Sonia Trigueros, PhD
    Bon H. Verweij

  • 09:00

    Boehringer Ingelheim Clinical Mind Competition

    Duration: 1h 30m
    Keynote speaker: Lisa Sanders

  • 10:30

    Coffee Break

    Duration: 30m

  • 11:00

    Scientific Session – Rehabilitation

    Duration: 1h 30m
    CHAIRMAN:
    Cláudia Almeida, PhD
    KEYNOTE SPEAKERS:
    Aubrey de Grey, PhD
    Janet Eyre, PhD
    Gunnar Gouras, MD, PhD

  • 12:30

    Closing Ceremony

    Duration: 1h
    Keynote Speaker: Gino Strada, MD

It is thanks to our amazing partners that we are able to host this conference!
Interested in becoming a sponsor? Get in touch!